theta-curve polynomials and finite-type invariants

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 517
  • Download : 185
The normalized Yamada polynomial, (R) over tilde (A), is a polynomial invariant in variable A for theta-curves. In this work, we show that the coefficients of (R) over tilde (x)(e) which is obtained by replacing A with e(x) = Sigma x(n)/n! are finite-type invariants for theta-curves although the coefficients of original (R) over tilde (A) are not finite-type. A similar result can be obtained in the case of Yokota polynomial for theta-curves.
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Issue Date
2002-06
Language
English
Article Type
Article
Keywords

GRAPHS; 3-SPACE; LINKS

Citation

JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.555 - 564

ISSN
0218-2165
URI
http://hdl.handle.net/10203/7267
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0